MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 STEMLESS L 40; SHOULDER IMPLANT - HUMERAL ANCHOR

DEPUY IRELAND - 3015516266 STEMLESS L 40; SHOULDER IMPLANT - HUMERAL ANCHOR
Catalog Number 520000040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Subject id: (b)(6).Study no: (b)(4).Clinical adverse event received for worsening bilateral shoulder pain device related: not related procedure related: possible date of event: 19 nov 2025 date of implant: (b)(6) 2025 date of revision: no information provided.Device location: right treatment/impact: rehabilitation, injected medication (triamcinolone (kenalog-40) injection 20-120 mg) depuy synthes products used: catalog number: 520000040 lot number: 662039 component type: humeral description: inhance shoulder system stemless large diameter 40mm cementless catalog number: 550011240 lot number: 663949 component type: baseplate description: inhance shoulder system modular uniti platform baseplate small ø24mm cementless catalog number: 550300500 lot number: 220085 component type: screw description: inhance shoulder system self-drilling & locking screw 4 pack 20mm & 25mm catalog number: 550035600 lot number: 217704 component type: screw description: inhance shoulder system central screw ø6.0 x 35mm catalog number: 550532008 lot number: 345531 component type: glenosphere description: inhance shoulder system glenosphere ø32+8mm catalog number: 550000400 lot number: 664523 component type: shell description: inhance shoulder system reverse humeral shell large ø40+0mm catalog number: 550032100 lot number: mi169614 component type: liner description: inhance shoulder system reverse liner retentive x-linked vitamin e pe ø32+0mm.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: added: d10.

Brand Name
STEMLESS L 40
Common Device Name
SHOULDER IMPLANT - HUMERAL ANCHOR
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23767807
Report Number1818910-2025-21565
Device Sequence Number18795554
Product Code PKC
UDI-Device Identifier10603295538240
UDI-Public(01)10603295538240(17)290430(10)662039
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number520000040
Device Lot Number662039
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4PK LOCKING SCRW 2025 SLFDRILL; CENTRAL SCREW 6.0X35; GLENOSPHERE 32+8; MOD UNITI CONV BASEPLATE S 24; REVERSE HUMERAL SHELL L 40+0; REVERSE LINER 32+0 R
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight81 KG
Patient RaceWhite